MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610130
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo received the following reported information: following a peripheral procedure, the doctor attempted to use the angio-seal by placing the bypass tube through the valve after locating the artery.Three devices were attempted; however, they did not function properly.However, a fourth device was used successfully.No blood loss was reported.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section h3, and to provide the complete investigation results.This reported event has been reassessed and deemed not reportable based upon the investigation of the actual sample.One (1) 6 french angio-seal device was returned for product evaluation.The returned sample included three locators, a hemostasis sheath, and the carrier tube.The device was visually inspected and found to have been in used condition with visible signs of blood.The carrier tube and sheath were returned separate.The components were attempted to be mated for functional testing.The sheath and carrier tube were able to be fully mated and set to forward lock and the anchor was able to be deployed from the sheath.No other damage or issues were noted.The angio-seal device was returned for evaluation.The sheath and carrier tube were able to be fully mated and set to forward lock position, deploying the anchor from the distal sheath tip.As a result, the complaint could not be confirmed for an assembly issue of the sheath and carrier tube.The exact root cause could not be determined.The device history record (dhr) review determined that the device was in a conforming state when released from terumo control.There is no indication that any manufacturing, design, or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas 00725
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50408777
Report Number3013394970-2026-00492
Device Sequence Number18797029
Product Code MGB
UDI-Device Identifier00389701011820
UDI-Public(01)00389701011820(17)270107(10)0001495427
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610130
Device Catalogue Number610130
Device Lot Number0001495427
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown